Need some advice on this birth control pill……?
I first started taking bc about 3 yrs ago…the first pills i was on made me sooo soo nauseated for the first few days each month…my doctor then switched me to LO OVRAL…and the nausea is the same…some months im nauseated and some im fine…I’ve thought about switching to the shot….or maybe some other pills…can you tell me which ones work best if you’ve had this problem?
More Answers to “Need some advice on this birth control pill……?“I absolutely LOVED the shot. I never had ANY problems with it, and had almost immediate and complete cessation of my periods, which kept the moodiness at bay. When my insurance wouldn’t cover it (it can be pricey if not covered), I went back to the pill I’d been on for years, called Lo-Estrin 1.5/30. I take it in the AM before I eat, and I have an exceptionally delicate stomach, and I don’t have any problems. But if you find you’re having problems with nausea, maybe try taking the pill right before you go to bed, or with a meal. I’ve heard good AND bad about both the shot and the ring. Do your homework – and talk to your doc. Its your body and you need to be happy with the method that you eventually end up using, or it won’t work right (and you’ll end up with an unwanted baby!). I’ve actually had a great experience with the Birth Control Patch. I know that alot of people are saying it puts you at a higher risk for blood clots, but your doctor will go threw that information with you and won’t put you on it if you would be at risk. I love it, and i don’t have to take a pill everyday.
I haven’t had this problem but I have found a birth control that I love. First off…DON”T get the shot. There are so many side effects caused from that that you might just wish all you had was the nausea from the pill. When I was on the shot my hair fell out in clumps, I gained weight every time I got a shot and wasn’t able to take it back off again until after I stopped getting the shot, I had severe muscle cramps in my legs to the point where if I sat down for more than a couple minutes, my legs could hardly move. The side effects list goes on and on. Now I use the Nuva Ring. It is wonderful. It is a ring that is inserted into the vagina and left in place for 3 weeks. After 3 weeks you take it out for a week and get your period. 3 weeks in, 1 week out. It’s so easy. I have very short periods with little cramping and no PMS. I love it. Sorry for rambling. Good luck to you.
Keep your legs closed and you won’t have this problem. Rancid husssy.
My birth control pills are combined pills(different colored pills). They are made with estrogen and progestin. It’s 99% effective, and for me, there are no side effects, except it makes me eat a lot of food, like I’m pregnant all over again. My pills are called Ortho Tri-Cyclen _ Lo. Maybe you can ask your doctor if he or she can provide you with a 28-day sample case, just to see how it works for you, and make sure there are no severe side effects for you, because side effects work differently in every women’s body.
Why are you medicating yourself when there are condoms available everywhere. I find them free lots of places(colleges, clinics, even some bars). Cheaper than my copay for meds and best of all no side effects and they protect you from most std’s (not all). Just as reliable if used correctly. And by the way, nothing is 100%. So if your putting out you better be ready, able and willing to raise a kid and your partner also. Many women get pregnant on the pill and while using protection.
ortho tri cyclen lo, i went from moody to balanced, and my periods are a lot shorter and lighter and there r no cramps, i would highly recommend it and hope this helps
Why don’t you try the patch, it bypasses the stomach therefore no nausea.